On the inner product of truncated Eisenstein series. (English) Zbl 0518.22012


22E55 Representations of Lie and linear algebraic groups over global fields and adèle rings


Zbl 0499.10033
Full Text: DOI


[1] J. G. Arthur, A trace formula for reductive groups. I. Terms associated to classes in \(G(\mathbf Q)\) , Duke Math. J. 45 (1978), no. 4, 911-952. · Zbl 0499.10032
[2] J. Arthur, A trace formula for reductive groups. II. Applications of a truncation operator , Compositio Math. 40 (1980), no. 1, 87-121. · Zbl 0499.10033
[3] J. Arthur, The trace formula in invariant form , Ann. of Math. (2) 114 (1981), no. 1, 1-74. · Zbl 0495.22006
[4] R. P. Langlands, Eisenstein series , Algebraic Groups and Discontinuous Subgroups (Proc. Sympos. Pure Math., Boulder, Colo., 1965), Amer. Math. Soc., Providence, R.I., 1966, pp. 235-252. · Zbl 0204.09603
[5] R. P. Langlands, On the functional equations satisfied by Eisenstein series , Springer-Verlag, Berlin, 1976. · Zbl 0332.10018
[6] M. S. Osborne and G. Warner, The theory of Eisenstein systems , Pure and Applied Mathematics, vol. 99, Academic Press Inc. [Harcourt Brace Jovanovich Publishers], New York, 1981. · Zbl 0489.43009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.